MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 3ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309702
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that observed a particle inside a 3ml syringe during visual inspection.Complaint via email.We would like to file a product complaint for a particle in a 3ml syringe.Date of the event: 03/05/2026.How many items were affected per lot? 1.Is the product available to be returned for investigation? no, syringe saved for internal product visual inspection library.How many items are available to return? 0.Our integradose reference number is: (b)(4).On 03/05/2026, during production using the 3ml syringes, pn: 309702, technicians observed a particle inside a 3ml syringe during visual inspection.The majority of syringes used were from lot#: 5339733; however, since units from other lots were used, it is not possible to specify a single lot.This article is similar to those we've been seeing at integradose.Additional information received on 9-mar-2026: no patient harm, injury or complication occurred as a result of this event.However, integradose had to dispose of a full syringe of product as the particle was identified through our visual inspection process after the filling of the syringe.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photo.Analysis of the sample showed that a white colored particle can be observed, it cannot be determined from the photo if it is on the barrel surface, embedded within the plastic or inside the barrel of the syringe.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24663550
Report Number9610847-2026-00128
Device Sequence Number5054918
Product Code FMF
UDI-Device Identifier30382903097020
UDI-Public(01)30382903097020(17)300930(10)5339733
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309702
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown